Lemme de Moser feuilleté et clasifications des variétés de Poisson régulières.

Título original Lemme de Moser feuilleté et clasifications des variétés de Poisson régulières.
Título inglés Foliated Moser's lemma and classifications of regular Poisson structures.
Título español Lema de Moser foliado y clasificaciones de las variedades de Poisson regulares.
Autor/es Héctor, G. ; Macías, E. ; Saralegui, M.
Organización Inst. Math. Inform. Univ. Claude Bernard, (Lyon I), Villeurbanne, Francia;Fac. Mat. Univ. Santiago de Compostela, Santiago de Compostela (La Coruña), España
Revista 0214-1493
Publicación 1989, 33 (3): 423-430, 5 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Regular Poisson structures with fixed characteristic foliation F are described by means of foliated symplectic forms. Associated to each of these structures, there is a class in the second group of foliated cohomology H2(F). Using a foliated version of Moser's lemma, we study the isotopy classes of these structures in relation with their cohomology class. Explicit examples, with dim F = 2, are described.
Clasificación UNESCO 120106
Palabras clave español Grupos de cohomología ; Variedades de Poisson ; Variedad foliada ; Foliación
Código MathReviews MR1038481
Icono pdf Acceso al artículo completo